# SDR ABXA030195

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311T11155
- Condition: Elongated
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ON LEFT STRUT FORWARD UPPER SPAR FITTING, FOUND FOUR BOLT HOLES SHOULD BE .4375 INCH ARE ALREADY OVERSIZED TO 0.515 INCH AND BACB 30 MT8X ARE INSTALLED. SB GIVES A MAXIMUM OVERSIZE OF 4692 INCH FOR THOSE HOLES. REWORKED AREA IAW REA B654-46255MR.
